Browse by Author or Creator
Group by: Item type | No Grouping
Jump to: Article
Number of items: 3.
Chalmers, Graeme and Higham, Desmond (2010) First and second moment reversion for a discretized square root process with jumps. Journal of Difference Equations and Applications, 16 (2-3). pp. 143-156. ISSN 1023-6198
Chalmers, Graeme, D and Higham, Desmond J. (2008) Asymptotic stability of a jump-diffusion equation and its numerical approximation. SIAM Journal on Scientific Computing, 31 (2). pp. 1141-1155. ISSN 1064-8275
Higham, D.J. and Chalmers, G.D. (2008) Convergence and stability analysis for implicit simulations of stochastic differential equations with random jump magnitudes. Discrete and Continuous Dynamical Systems - Series B, 9 (1). pp. 47-64. ISSN 1531-3492
This list was generated on Thu Jul 30 19:15:44 2015 BST.